A New Inequality on Jain-Saraswat' s Divergence for S-Convex Functions

Authors

  • Praphull Chhabra Department of Mathematics and Statistics, University of Engineering and Management, Jaipur, Rajasthan, India https://orcid.org/0000-0002-4173-0523

DOI:

https://doi.org/10.37256/cm.5120243095

Keywords:

s-convex function, discrete probability distributions, new inequality, mlogarithmic power mean, identric mean, mathematical verification

Abstract

In this article, a new inequality on Jain-Saraswat divergence measure is investigated for s-convex functions, which includes convex functions as a special case. Further, by using this inequality, some special results have also been derived in terms of the different divergences, at distinct values of s. Numerical verification of these results has also been discussed.

Downloads

Published

2024-01-24

How to Cite

1.
Chhabra P. A New Inequality on Jain-Saraswat’ s Divergence for S-Convex Functions. Contemp. Math. [Internet]. 2024 Jan. 24 [cited 2024 Feb. 27];5(1):465-77. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3095